# SDR CALA2014052791163

- Difficulty date: May 25, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 54,637 hours, 21,782 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Release Mech
- Condition: Dirty
- Location: Cabin O2
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING O2 MASK DROP TEST IAW AMM 35-23-00-710-001-A, MASKS DID NOT DEPLOY AT ROW 12 ABC.   CLEANED PLUNGER O2 DOOR RELEASE MECHANISM OPERATIONS CHECKS NORMAL IAW AMM 35-23 -00 IDT INSP PERFORMED.
